Post Edited (olivia of course) : 10/14/2007 4:20:17 PM (GMT-6)
I take 20mgs of Abilify. It's the only med that I've had any luck with. Between it and the wellbutrin I take I have noticed an increase in my anxiety level, but I have benzos for that. Most people have no problems with it at all. I did have some extreme drowsiness when I first went on it. Lasted all of three days and then passed. Now I have a little sleeping difficulty but I've noticed the longer I take it, the more that subsides. My pdoc gave me the choice of going on Geodon or back on Abililfy and I picked the latter even though I knew it would raise my anxiety level. It's evened me out more than any other med. This is the most stable I've been in a year or more. And I was in pretty bad shape this time last year. I hope you have as much luck with it as I have.
im kind of wondering now about the geodon. i was switched from abillify to geodon for a few reasons but mostly becasue i was having sideeffects from abillify like twitching. the geodon has saved me mentally but what are the long term side effects of it, if anyone knows? i honestly dont know much about the med, i dont know why i never researched it but if anyone ias more info on it please let me know.
thanks olivia, ill start a new topic
for me, the abillify never made me tired at all but thats not unusual for me, nothing, not pain meds or sleep meds make me tired.
sorry i cant be of more help :*
Just want to say I am thinking of you. I hate side effects so much, I hope they are starting to ease for you. It's so awful. Hang in there, we are all here for you.
Ooooh Pooooh Olivia,
I'm sorry to hear you're feeling so crappy on the 2nd week. I don't know anything about abilify. When is your next appt. with your pdoc? I hope it's not too far away. Can you call his office on Monday and leave a message for him to call you back? He may want you to immediately go back to the 10mg or he may say give the 20mg more time. But at least you will know...and not go through anything needlessly if you don't have to.
I hope things get better for you!
Post Edited (olivia of course) : 10/9/2007 12:37:15 PM (GMT-6)
Post Edited (olivia of course) : 10/10/2007 1:37:01 PM (GMT-6)
i have nothing to add other than some support. it took me a long long time to go back and forth on the med rollercoaster and i know what its like. and i have such sleeping problems from another med im on that i truly understand that as well. just keep goin, youll make it, you only have a little time left to wait and youll get help.
I wish there was something I could actually do for you. I am here for you. We all are. You are being very strong hanin' in like you are. It's hard for me to say positive things b/c I don't like the meds, but I do hope that somehow this lets up on you and you start feeling the right effects. Anyway, I have a ton of studying to do, but I am thinking of you.
I am glad to see you are posting about what you're going through. I am sure that helps
Good Morning Olivia,
I just wanted to let you know that I remembered what today is too. Please post an update for us. We all want you on the road to better days ahead. (((Hugs)))
How are you doing today? Are your other meds helping you to get through until Monday? So you went to the doctor and he prescribed a new med for you. Well, sometimes we have to go on that route. I'm sorry the Abilify didn't work out for you, but I am glad that you caught it very early and stood on top of the situation! I know how you feel. I too have been changed to so many meds! The anxiety of what side effects it may bring but all the hope that this new med might be the one that finally works!
That's how the last 3-4 months have been for me. We AGAIN had to try a new med, Trileptal. I think it is a good choice for me, but it's hard to tell because I had so many stress issues to deal with soon after it was prescribed for me. So I had to wait until all that passed. Then my crohns and some type of flu bug hit me good and that in itself has put a new direction on my moods! Now I also had to go back onto my steriods due to my crohns and that will leave me in another new situation with my B/P.
I hope this new med will help you with all that you are going through. We all hate being in that stage of waiting to see if the meds will work or give us some type of side effects that we can't deal with.
I hope all goes well for you. I know you need to get to a better place. Especially with trying to stay in tune for school. How's it going with finding a new therapist? I think once you find one that you really "CLICK" with, that will help you so much too. Well you have all of our support here too so keep posting!!!!
(((((Hugs to You)))))